| Model Number |
M0061921220 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device code a0401captures the reportable event of stent shaft broken.
Event or Problem Description
It was reported to boston scientific corporation that a polaris loop ureteral stent was intended to be used in a stent placement procedure in the ureter performed on (b)(6) 2023.During unpacking, it was found that the stent shaft was broken before it was loaded onto the wire.The procedure was successfully completed with a polaris loop ureteral stent.There were no patient complications reported as a result of this event.